# SDR 07FDEA04926

- Difficulty date: November 26, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 58,017 hours, 26,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4929150
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN, BS 1085, RBL 28, SEAT TRACK SCALLOP CHIPPED.  BLENDED AREA; CHECKED LIMITS.  GAP BETWEEN SCALLOPS IS.520 MAX ALLOWED IS .500 OUT   OF LIMITS IAW DC/MD10-10 SRM 53-70-00 VOL I PG 21. REMOVED DAMAGED TRACK SECTION AND INSTALLED NEW  SECTION IAW DC/MD10-10 SRM 51-31-01 VOL II PG 1.  MAT ID NEW TRACK SECTION  FABED NEW TRACK IAW DC/MD10-10 SRM 53-70-00 VOL I FIG 1.  ALODINED AND PRIMED NEW SECTION IAW DC/MD10-10 SRM 51-21-01 VOL II PG 1-24,   REMOVED AND REINSTALLED FLOOR PANELS IAW DC/MD10-10 M/M 53-21-01-2
